# SDR CA131118003

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCORDING TO THE PILOT, THIS ENGINE HAD SOME ROLLBACKS ON THE FLIGHT.  ONE OF THEM WAS ON CLIMBOUT AND THE N1 ROLLED BACK APPROXIMATELY 20-25 PERCENT N1 AND THEN RECOVERED ITSELF.  AS THEY APPROACHED FL320 THEY EXPERIENCED ANOTHER ROLLBACK OF 20-25 PERCENT N1 AND AGAIN IT RECOVERED ITSELF. THEY STAYED AT FL320 FOR THE REMAINDER OF THE FLIGHT WITHOUT INCIDENT.  WHEN THEY STARTED THEIR DECENT THE ENGINE ROLLED BACK AND COMPLETELY SHUTDOWN. N2, ITT, FUEL FLOW, ETC ALL FOLLOWED WITH EACH FLUCTUATION.
